# SDR AU990701

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2893A
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TO
- Nature of condition: R, E
- Precautionary procedure: C

## Discrepancy

(AUS) NR 4 ENGINE MAIN FUEL PUMP SUSPECT FAULTY.
